Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Black stools, vomiting with blood, mucus. History of peptic ulcers, h pylori. Treatment?

I have been seen by 3 different Dr s and was diagnosed with peptic ulcers and h pylori I was told I ve had it for over 20 yrs I have thrown up for over 8 mths blood in it and tary stools and lots of mucas and pain I m highly allergic to all the antibiotics they use plz what do I do? I don t sleep no energy strength I itch hair falling out
Asked On : Sun, 27 Jan 2013
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
This is a severe case of peptic ulcers, as you may know the black stools are from the internal bleeding caused by the ulcers, blood turns black during digestion and has a characteristic smell, the blood loss has weaken your defenses hence the fatigue. Treatment for H.pylori is with antibiotics but since your stomach is ulcerated I would suggest you seek an injectable antibiotic therapy that way your stomach wont suffer from the irritation from the medicine, also prevent eating irritating or spicy foods, drink plenty of Maalox to reduce acid in the stomach and if pain persist eat some CHUNKED ICE (cold food help reduce the bleeding). I understand your allergic to some antibiotics but its mandatory to find one that you can tolerate since it's the only way to kill H.pylori (which is the bug that make your stomach make more acid).
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Your having blood with vomitting,black stool and no energy.All these are indicates that your ulcer is bleeding heavly.I would suggest you to first visit ERfor immediate management of bleeding ulcer.There are numerious antibiotic to which H Pylori is sensitive, if you are allergic to one group,drug from other group can be used.This has to be decided by your treating physician.
Hope this answers your question.
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor